# SDR YENA2024111801484

- Difficulty date: November 17, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 7,168 hours, 1,047 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#823, JF-LAX. (ETOPS) ' ENG 1 LOOP B FAULT DURING DESCENT ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); REF L/P 4051287-2 (SHIELDING FRAYED EXCESSIVE PLACY ON AGB SHIELDING GROUND AND MOVEMENT AT THE HEAD OF HARNESS 4002WD2 REPLACED 4002WD2 PER AMM 26-12-17 OPS TEST GOOD PERFORMED IDLE RUN NO FAULTS IN PFR.WHEN AC ARRIVED FOLLOWING FAULTS IN PFR 
26-00 ENG FIRE LOOP B FAULT 26-12-15 CHECK ENG1 FIRE LOOP B  AGB) FOR CORRECTIVE ACTION. THIS ACTION CLEARS MDDR 565951. MX-4 UPDATED, PLACARD REMOVED.' (SUPPLEMENTAL INFORMATION ADDED)
